# SDR ASAA2019011227746

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,520 hours, 13,538 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP ILLUMINATES ON RECALL LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. LEFT AND RIGHT PACK TEMP CONTROLLERS BITE AND OPS NORMAL REF FIM 21-62 TASK 801 AND 842. NO CURRENT FAULTS.
